# SDR SIMA20220331003

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 47,679 hours, 43,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCY LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. TROUBLESHOT AND FOUND WIRE BROKEN FROM FEMALE CONNECTOR, INSTALLED NEW PIN AND CONNECTOR ONTO HOUSING WIRE IN REFERENCE WITH ENVOY WIRING MANUAL 33-50-50. OPS CHECK GOOD. END.
